# SDR DALA2022031001555

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER ATTACHED ON FWD FACE OF AFT PRESSURE BULKHEAD, BTW LONG 29LH TO 29RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00262: CORROSION LEVEL 2, PRODUCTION DOUBLER WAS REPLACED PER B717 SRM 51-41-05-0G AND DRAWING 5910130 ITEM 61 REV. ET. (LP #2150705)
